# SDR IPXA2016020198717

- Difficulty date: January 8, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 50,348 hours, 10,749 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: AJC83113
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NR 2 ENGINE NOSE SKIN DENTED WITH DAMAGE AT APPROXIMATELY 10 O`CLOCK POSITION ACCOMPLISHED PERMANENT BLEND REPAIR ON NR 2 ENGINE INLET NOSE SKIN AT 10 O`CLOCK POSITION IAW EA 011-5410-01-A6061, REV I/R AND EO MD11-7110-59756-A.
